Tamiflu: 50% of children have side effects
Posted on July 31, 2009 by Jakob
More than 50% of children who take Tamiflu, the anti-Mexican flu, struggling with nausea and nightmares. In addition, a study from England that it is also abdominal pain, diarrhea and trouble sleeping may cause.
Research at 103 children shows that 53 percent of the children after taking Tamiflu with side faces. The most common symptoms are nausea (29 percent), stomach pain or cramps (20 percent) and sleeping (12 percent). Another study in secondary school children showed that 51 percent of the students felt sick (31 percent) by Tamiflu, last had headaches (24 percent) and stomach (21 percent). In addition, there is currently studying the relationship between Tamiflu and liver failure.
In Great Britain this drug spreads massive, you do not even need a prescription. The results of this investigation, whether in patients with mild symptoms have benefit from taking Tamiflu. Health Expert Liam Donaldson justifies this huge spread by saying that half of those who died of the disease in England were healthy and had no other serious disorders.
Today was a British security watchdog than 150 reports of adverse reactions to Tamiflu, including an inexplicable death. In 59 of the cases for victims younger than 14. Japan yesterday advised all doctors for the medication not to young people between 10 and 19 years because the side effects such as confusion and can cause unpleasant dreams. British GPs are also becoming more complaints about side effects of Tamiflu. "This is not the innocent drug that people think it is," says a British doctor.